Two-layer flow in a corrugated channel

Luo, H., Blyth, M.G. and Pozrikidis, C. (2008) Two-layer flow in a corrugated channel. Journal of Engineering Mathematics, 60 (2). pp. 127-147. ISSN 0022-0833

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
University of East Anglia > Faculty of Science > Research Groups > Fluid and Solid Mechanics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 10:11
Last Modified: 25 Jul 2018 05:24
URI: https://ueaeprints.uea.ac.uk/id/eprint/19817
DOI: 10.1007/s10665-006-9134-2

Actions (login required)

View Item